MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAX ACCESSORY, AUTO EFFLUENT; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAX ACCESSORY, AUTO EFFLUENT; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 115370
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was receiving continuous renal replacement therapy with baxter healthcare prismax machine.The rn noticed effluent leaking from the small 1-liter bag of the auto effluent accessory kit.Immediately, the rn stopped therapy and replaced the crrt tubing (prismaflex extra corporeal circuit with filter, thermax blood warmer and auto effluent accessory kit.The replacement process delays therapy for at least 20 minutes.The fluid was leaking from the junction of tubing and bag (pictures available).The baxter rep will be removing all auto effluent accessory products with lot # 22h2901 and replacing with new products.

Brand Name
PRISMAX ACCESSORY, AUTO EFFLUENT
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
one baxter parkway
deerfield IL 60015
MDR Report Key16501519
Report Number16501519
Device Sequence Number20393369
Product Code KDI
UDI-Device Identifier07332414118914
UDI-Public(01)07332414118914
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/27/2023
Report Date (Section F) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number115370
Device Catalogue Number115370
Device Lot Number22H2901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA02/28/2023